Research Paper Linear and multilinear algebra; matrix theory
1. *-frames in Hilbert modules over pro-C*-algebras

M. Naroei Irani; A. Nazari

Volume 08, Issue 01 , Winter 2019, Pages 1-10

Abstract
  ‎In this paper‎, ‎by using the sequence of multipliers‎, ‎we introduce frames with algebraic bounds in Hilbert pro-$ C^* $-modules‎. ‎We investigate the relations between frames and $ \ast $-frames‎. ‎Some properties of $ \ast $-frames in Hilbert pro-$ C^* $-modules ...  Read More

Research Paper Algebraic topology
2. Albertson energy and Albertson Estrada index of graphs

A. Jahanbani

Volume 08, Issue 01 , Winter 2019, Pages 11-24

Abstract
  ‎Let $G$ be a graph of order $n$ with vertices labeled as $v_1‎, ‎v_2,\dots‎ , ‎v_n$‎. ‎Let $d_i$ be the degree of the vertex $v_i$ for $i = 1‎, ‎2‎, ‎\cdots‎ , ‎n$‎. ‎The Albertson matrix of $G$ is the square matrix of order $n$ whose $(i‎, ...  Read More

Research Paper General topology
3. On some forms of e*-irresoluteness

M. Ozkoc; K. Sarıkaya Atasever

Volume 08, Issue 01 , Winter 2019, Pages 25-39

Abstract
  ‎The main goal of this paper is to introduce and study two new class of functions‎, ‎called weakly $e^*$-irresolute functions and strongly $e^*$-irresolute functions‎, ‎via the notion of $e^*$-open set defined by Ekici [7]. ‎We obtain several fundamental properties and characterizations ...  Read More

Research Paper Functional analysis
4. System of AQC functional equations in non-Archimedean normed spaces

H. Majani

Volume 08, Issue 01 , Winter 2019, Pages 41-52

Abstract
  ‎In 1897‎, ‎Hensel introduced a normed space which does‎ ‎not have the Archimedean property‎. ‎During the last three decades‎ ‎theory of non--Archimedean spaces has gained the interest of‎ ‎physicists for their research in particular in problems ...  Read More

Research Paper Associative rings and algebras
5. On a generalization of central Armendariz rings

M. Sanaei; Sh. Sahebi; H. H. S. Javadi

Volume 08, Issue 01 , Winter 2019, Pages 53-61

Abstract
  In this paper, some properties of $\alpha$-skew Armendariz and central Armendariz rings have been studied by variety of others. We generalize the notions to central $\alpha$-skew Armendariz rings and investigate their properties. Also, we show that if $\alpha(e)=e$ for each idempotent $e^{2}=e \in R$ ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
6. On $\beta-$topological vector spaces

S. Sharma; M. Ram

Volume 08, Issue 01 , Winter 2019, Pages 63-70

Abstract
  We introduce and study a new class of spaces, namely $\beta-$topological vector spaces via $\beta-$open sets. The relationships among these spaces with some existing spaces are investigated. In addition, some important and useful characterizations of $\beta-$topological vector spaces are provided.    Read More

Research Paper Ordinary differential equations
7. Solving fractional evolution problem in Colombeau algebra by mean generalized fixed point

M. Elomari; S. Melliani; A. Taqbibt; S. Chadli

Volume 08, Issue 01 , Winter 2019, Pages 71-84

Abstract
  ‎The present paper is devoted to the existence and uniqueness result of the fractional evolution equation $D^{q}_c u(t)=g(t,u(t))=Au(t)+f(t)$‎ ‎for the real $q\in (0,1)$ with the initial value $u(0)=u_{0}\in\tilde{\R}$‎, ‎where $\tilde{\R}$ is the set of all generalized real numbers ...  Read More